Please use this identifier to cite or link to this item:
Title: On the coincidence of the prenucleolus and the Shapley value
Authors: Kar, A
Mitra, M
Mutuswami, S
First Published: Jan-2009
Citation: MATHEMATICAL SOCIAL SCIENCES, 2009, 57 (1), pp. 16-25
DOI Link: 10.1016/j.mathsocsci.2008.08.004
ISSN: 0165-4896
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.